# SDR AMTA200301465

- Difficulty date: December 6, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N524AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30233
- Engine: Rroyce RB211535E4
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: FFG022AC
- Part serial: 12205535
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON ENGINE RUNUP FOR TAKEOFF, THE RIGHT ENGIEN WOULD NOT MAKE TAKEOFF POWER IT STAYED AT 1.1 EPR WHILE LEFT ENGINE MADE TAKEOFF POWER 1.61 ALL RIGHT ENGINE INSTRUMENTS INDICATIONS LOOKED NORMAL.  ABORTED TAKEOFF AT 60 KNOTS.  REMOVED AND REPLACED NR 2 ENGINE FUEL FLOW GOVERNOR, PER AMM 73-21-01-4.  LEAK AND OPS CHECK ON DIS NR 7100-432.  (M)
